# SDR AT9900086

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 218-446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND FORWARD CARGO CENTER FLOOR BOARD AT STA 218 THRU 446 CORRODED AROUND EDGES, TOP SIDE AND BETWEEN LAYERS.  REMOVED AND REPLACED CORRODED FLOOR PANEL, FABRICATED NEW FLOOR PANELS, TREATED, PRIMED, DEBURRED AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-3, AND 53-20-0.
